Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

Solutions of Saint-Venants torsion problem for certain simply connected cross sections

Auther : W. A. BASSALI AND S. A. OBAID

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

This paper is concerned with the derivation of solutions for the classical Saint-Venants torsion problem corresponding to certain sections with regular curvilinear boundaries. Closed and exact expressions are obtained for the stress functions and the torsional rigidities. The distribution of shearing stress on the boundary is investigated in certain cases and graphs showing its variation are sketched.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law